Vol. 8, No. 8, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
$\ell$-modular representations of unramified $p$-adic U(2,1)

Robert James Kurinczuk

Vol. 8 (2014), No. 8, 1801–1838
Abstract

We construct all irreducible cuspidal -modular representations of a unitary group in three variables attached to an unramified extension of local fields of odd residual characteristic p with p. We describe the -modular principal series and show that the supercuspidal support of an irreducible -modular representation is unique up to conjugacy.

Keywords
representations of p-adic groups, modular representations
Mathematical Subject Classification 2010
Primary: 22E50
Milestones
Received: 21 October 2013
Revised: 24 June 2014
Accepted: 8 September 2014
Published: 28 November 2014
Authors
Robert James Kurinczuk
Department of Mathematics
Heilbronn Institute for Mathematical Research
University of Bristol
Bristol
BS8 1TW
United Kingdom